Topical Pain Relievers May Cause Burns
If you’ve ever rubbed a topical pain reliever—a cream, gel or other product applied to the skin—on a sore muscle or joint, you’re familiar with the sensation of warmth or coolness that soon follows. But...
Read More ...
Comment here if you like this plugin.
Recently two studies found that 1 in 4 hospital patients are harmed during the course of their care. This harm includes hospital acquired infections, surgical errors, serious bedsores, and medication errors. There are actions that patients can take to ensure … Continue reading
If you take prescription medications, you know that the directions can be complicated and confusing. Your pharmacist is essential to helping you take your medications correctly and prevent a serious medication error. Taking medications correctly begins with asking your pharmacist … Continue reading
Personal Health System :Practical Advice for Safer Healthcare By Dr. Mary Sue McAslan - the price of the book is $19.99 Buy Now